Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 108, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Aug 8, 2014, 4:25 PM CDT for Elmore County, Tallapoosa County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2014, 4:25 PM CDT (21:25 UTC)
- Expired
- Aug 8, 2014, 4:57 PM CDT
- In force
- 32 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Elmore County, AL, Tallapoosa County, AL
The radar
The Maxwell AFB radar (KMXX), 12 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 819 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
506
WUUS54 KBMX 082125
SVRBMX
ALC051-123-082215-
/O.NEW.KBMX.SV.W.0108.140808T2125Z-140808T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
425 PM CDT FRI AUG 8 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
SOUTHERN TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 515 PM CDT
* AT 425 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KENT...OR 7
MILES NORTH OF TALLASSEE...AND MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
MARTIN DAM...TALLAPOOSA CITY...STILL WATERS RESORT...YATES DAM...
REELTOWN AND BLUE CREEK MARINA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3271 8568 3269 8570 3260 8570 3259 8571
3258 8572 3258 8579 3253 8581 3252 8601
3269 8608 3282 8565 3271 8566
TIME...MOT...LOC 2125Z 258DEG 14KT 3264 8592
$$
77/GLEASON2 follow-up statements
861
WWUS54 KBMX 082142
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
442 PM CDT FRI AUG 8 2014
ALC051-123-082215-
/O.CON.KBMX.SV.W.0108.000000T0000Z-140808T2215Z/
ELMORE AL-TALLAPOOSA AL-
442 PM CDT FRI AUG 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
TALLAPOOSA AND NORTHEASTERN ELMORE COUNTIES UNTIL 515 PM CDT...
AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR MARTIN DAM...OR 8 MILES NORTH OF
TALLASSEE...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
CAMP HILL...STILL WATERS RESORT...REELTOWN AND BLUE CREEK MARINA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3271 8568 3269 8570 3260 8570 3259 8571
3258 8572 3258 8579 3253 8581 3252 8601
3269 8608 3282 8565 3271 8566
TIME...MOT...LOC 2141Z 258DEG 14KT 3265 8585
$$
77/GLEASON340
WWUS54 KBMX 082157
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
457 PM CDT FRI AUG 8 2014
ALC051-123-082207-
/O.CAN.KBMX.SV.W.0108.000000T0000Z-140808T2215Z/
ELMORE AL-TALLAPOOSA AL-
457 PM CDT FRI AUG 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TALLAPOOSA AND
NORTHEASTERN ELMORE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS SOUTHERN
TALLAPOOSA AND NORTHEASTERN ELMORE COUNTIES.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3271 8568 3269 8570 3260 8570 3259 8571
3258 8572 3258 8579 3253 8581 3252 8601
3269 8608 3282 8565 3271 8566
TIME...MOT...LOC 2157Z 258DEG 14KT 3267 8577
$$
77/GLEASONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:44 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Aug 8, 2:44 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 244 PM CDT FRI AUG 8 2014 .DISCUSSION... RADAR COVERAGE HAS INCREASED ACROSS CENTRAL ALABAMA OVER THE LAST COUPLE OF HOURS. A WEAK SURFACE BOUNDARY CAN BE SEEN TRAILING FROM SOUTHERN ILLINOIS...SOUTHEASTWARD INTO GEORGIA...WHERE CONVECTION IS MORE ORGANIZED. MEANWHILE...TO OUR WEST...THE WEAK UPPER LEVEL SHORTWAVE LOOKS TO BE CROSSING MISSISSIPPI...WHERE AN AREA OF SHOWERS AND THUNDERSTORMS IS MOVING TO THE EAST. STORM COVERAGE ACROSS CENTRAL ALABAMA IS EXPECTED TO INCREASE THROUGH THE REMAINDER OF THE AFTERNOON...AS THE WEAK SHORTWAVE ENTERS THE AREA. PREVIOUS FORECAST THOUGHTS REMAIN RELATIVELY UNCHANGED...AND STILL CAN'T RULE OUT DAMAGING STRAIGHT LINE WINDS WITH THIS ACTIVITY THROUGH THE EVENING HOURS. STORMS WILL LIKELY DIMINISH IN COVERAGE AND INTENSITY WITH THE LOSS OF DAYTIME HEATING. THE WEEKEND WILL BE PARTICULARLY WET ACROSS CENTRAL ALABAMA...AS SEVERAL UPPER LEVEL SHORTWAVES TRAVERSE THE AREA. SOUTHERLY FLOW AT THE SURFACE WILL KEEP THE STEADY STREAM OF MOISTURE INTO THE AREA...WITH PWS TOPPING OUT ABOVE 2 INCHES. EVEN WITH THE MOISTURE AND POTENTIAL FOR WIDESPREAD RAIN COVERAGE...TEMPERATURES WILL STILL APPROACH THE 90 DEGREE MARK AND EXCEED IT IN MANY LOCATIONS. MEANWHILE...DEWPOINTS WILL BE IN THE LOWER 70S. THIS WILL ALLOW FOR THUNDERSTORMS TO DEVELOP AND REMAIN ACROSS THE AREA FOR A GOOD PORTION OF THE AFTERNOON AND EVENING ON SATURDAY. SUNDAY WILL BE MUCH OF THE SAME...WITH THE GREATER LIFT AND MOISTURE ACROSS THE SOUTH. STRONG UPPER LEVEL RIDGING WILL BUILD INTO THE WESTERN CONUS BY MONDAY...AND WILL HELP TO DEEPEN AN UPPER LEVEL TROUGH ACROSS THE UPPER MIDWEST. AS THE UPPER TROUGH MOVES EAST...A SURFACE COLD FRONT WILL DEVELOP AND APPROACH CENTRAL ALABAMA ON MONDAY. MODELS ARE IN FAIR AGREEMENT WITH THE DEVELOPMENT OF THE COLD FRONT AND IT ENTERING THE CWA ON TUESDAY AND THEN STALLING JUST TO OUR SOUTH ON WEDNESDAY. GIVEN THE UNCERTAINTY WITH THE OVERALL SET UP...DID NOT MAKE ANY MAJOR CHANGES TO THE PREVIOUS FORECAST. TUESDAY WILL HAVE THE GREATEST CHANCE FOR SHOWERS AND THUNDERSTORMS GIVEN THE INCREASED LIFT ALONG THE FRONT. AS THE FRONT MOVES SOUTH...WINDS WILL BECOME NORTHWESTERLY AND DRY AIR WILL BEGIN TO FILTER IN. THE FRONT WILL REMAIN JUST TO OUR SOUTH THROUGH THE END OF THE EXTENDED FORECAST. MEANWHILE...CENTRAL ALABAMA REMAINS ON THE WESTERN PERIPHERY OF THE DEEP UPPER TROUGH...WHICH COULD ALLOW FOR AN MCS TO DEVELOP AND MOVE INTO THE AREA. HOWEVER...THIS IS EXTREMELY UNCERTAIN AND WILL CONTINUE THE SLIGHT CHANCE AND CHANCE POPS THROUGH THE END OF THE PERIOD. TEMPERATURES THROUGH THE FORECAST PACKAGE WILL BE NEAR NORMAL FOR THIS TIME OF YEAR. 73 && .AVIATION... 18Z TAF DISCUSSION. STILL EXPECTING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS CENTRAL ALABAMA THIS AFTERNOON. MOVED THE START TIME OF THE TEMPO MENTION OF TSRA UP BY A COUPLE HOURS FOR ANB...BHM...EET... AND TCL SINCE THE CUMULUS CLOUDS OVER THESE SITES ARE BECOMING WELL DEVELOPED...AND CONVECTION COULD FORM OVER THEM SHORTLY. ALSO ADDED A TEMPO FOR TSRA AT MGM AND TOI SINCE PRECIP COVERAGE HAS BEEN MORE THAN EXPECTED ACROSS SOUTHERN ALABAMA THIS MORNING. GUSTY WINDS WILL BE POSSIBLE WITH ANY TSRA THIS AFTERNOON...AND THE MICROBURST RISK OVER THE AREA TODAY IS HIGH. PRECIP COVERAGE WILL LESSEN SHORTLY AFTER SUNSET WITH THE LOSS OF DAYTIME HEATING. PATCHY FOG MAY DEVELOP AT ANY SITE THAT RECEIVES RAINFALL TODAY... BUT FOR NOW HAVE ONLY INCLUDED A MENTION OF LIGHT FOG FOR TCL AND TOI BASED ON PERSISTENCE. 77/GLEASON && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 71 90 73 89 71 / 50 70 50 40 20 ANNISTON 72 90 73 90 72 / 50 70 50 60 20 BIRMINGHAM 74 91 74 91 74 / 50 70 50 50 20 TUSCALOOSA 74 92 74 92 73 / 30 70 40 50 20 CALERA 73 91 74 90 72 / 30 70 50 60 20 AUBURN 73 91 73 88 72 / 30 70 50 60 30 MONTGOMERY 74 93 75 91 73 / 20 70 50 60 30 TROY 73 92 74 89 72 / 20 70 40 60 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 8, 1:20 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 120 PM CDT FRI AUG 8 2014 ALZ011>015-017>050-091830- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 120 PM CDT FRI AUG 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED DAMAGING WINDS OF 60 MPH OR GREATER WILL BE POSSIBLE ACROSS CENTRAL ALABAMA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS UNLIKELY...BUT MAY BE NEEDED ON A LOCALIZED BASIS THIS AFTERNOON.
In the hours before
Special weather statement, Aug 8, 3:06 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 PM CDT FRI AUG 8 2014
ALZ044-082045-
MONTGOMERY AL-
306 PM CDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MONTGOMERY COUNTY UNTIL
345 PM CDT...
AT 304 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WOODCREST TO SNOWDOUN...AND
MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MONTGOMERY...
MAXWELL AIR FORCE BASE...
MONTGOMERY RIVERWALK STADIUM...
PINEDALE...
ALABAMA STATE CAPITOL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3234 8650 3240 8646 3240 8643 3243 8638
3241 8631 3246 8631 3248 8628 3249 8623
3247 8623 3245 8619 3243 8619 3244 8613
3227 8601 3221 8603 3215 8634
TIME...MOT...LOC 2006Z 251DEG 11KT 3235 8637 3223 8627
77/GLEASONSpecial weather statement, Aug 8, 3:26 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
326 PM CDT FRI AUG 8 2014
ALZ044-082100-
MONTGOMERY AL-
326 PM CDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY COUNTY UNTIL 400 PM
CDT...
AT 326 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MEADVILLE...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PIKE ROAD...
CARTERS HILL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3214 8633 3235 8608 3227 8598 3225 8599
3225 8600 3212 8600 3200 8620
TIME...MOT...LOC 2026Z 231DEG 21KT 3214 8617
77/GLEASONSpecial weather statement, Aug 8, 3:50 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
350 PM CDT FRI AUG 8 2014
ALZ030>032-039-082130-
GREENE AL-HALE AL-MARENGO AL-SUMTER AL-
350 PM CDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUMTER...NORTHERN
MARENGO...HALE AND GREENE COUNTIES UNTIL 430 PM CDT...
AT 350 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF UNION
TO TISHABEE TO 7 MILES NORTHEAST OF INDIAN SPRINGS...AND MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
EUTAW...
DEMOPOLIS...
LINDEN...
GREENSBORO...
FORKLAND...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3299 8804 3306 8783 3302 8783 3300 8743
3283 8742 3283 8747 3266 8748 3265 8753
3235 8752 3224 8801 3228 8803 3230 8801
3230 8819 3253 8828
TIME...MOT...LOC 2050Z 247DEG 19KT 3293 8793 3263 8792
3234 8802
77/GLEASONLocal storm report, Aug 8, 4:02 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
402 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 4 NNE EMERALD MOUNTAIN 32.51N 86.08W
08/08/2014 ELMORE AL EMERGENCY MNGR
TREE DOWN.
&&
08Special weather statement, Aug 8, 4:06 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
406 PM CDT FRI AUG 8 2014
ALZ026-082130-
ST. CLAIR AL-
406 PM CDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. CLAIR COUNTY
UNTIL 430 PM CDT...
AT 406 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ASHVILLE...OR 13 MILES NORTHEAST OF ODENVILLE...
MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
STEELE...
ALABAMA INTERNATIONAL DRAGWAY...
NEELY HENRY DAM...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3393 8616 3391 8615 3390 8611 3387 8610
3386 8606 3384 8606 3383 8605 3379 8606
3378 8605 3373 8633 3385 8639 3396 8617
TIME...MOT...LOC 2106Z 255DEG 17KT 3383 8624
77/GLEASONSpecial weather statement, Aug 8, 4:09 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
409 PM CDT FRI AUG 8 2014
ALZ037-043-045-046-082200-
BULLOCK AL-ELMORE AL-MACON AL-TALLAPOOSA AL-
409 PM CDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALLAPOOSA...
MACON...EASTERN ELMORE AND NORTHERN BULLOCK COUNTIES UNTIL 500 PM
CDT...
AT 409 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM EQUALITY TO VICTORYLAND TO
FRANKLIN FIELD...AND MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MILSTEAD...
TALLASSEE...
UNION SPRINGS...
TUSKEGEE...
NOTASULGA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3227 8598 3228 8592 3233 8597 3234 8599
3242 8603 3242 8604 3275 8618 3276 8601
3279 8574 3267 8569 3258 8570 3256 8564
3251 8562 3213 8554 3207 8591
TIME...MOT...LOC 2109Z 252DEG 12KT 3273 8606 3243 8593
3213 8586
77/GLEASONThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:11 PM CDT | Special Weather Statement | BMX | Etowah | 34 min |
| Aug 7, 7:42 PM CDT | Special Weather Statement | BMX | Etowah | 33 min |
| Aug 7, 7:48 PM CDT | Special Weather Statement | BMX | Cherokee | 42 min |
| Aug 8, 3:04 PM CDT | Areal Flood Advisory | BMX | Cleburne | 116 min |
| Aug 8, 3:06 PM CDT | Special Weather Statement | BMX | Montgomery | 39 min |
| Aug 8, 3:26 PM CDT | Special Weather Statement | BMX | Montgomery | 34 min |
| Aug 8, 3:38 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Montgomery | 33 min |
| Aug 8, 3:50 PM CDT | Special Weather Statement | BMX | Greene, Hale, Sumter | 40 min |
| Aug 8, 4:06 PM CDT | Special Weather Statement | BMX | St. Clair | 24 min |
| Aug 8, 4:09 PM CDT | Special Weather Statement | BMX | Bullock, Macon | 51 min |
| Aug 8, 4:29 PM CDT | Special Weather Statement | BMX | Cleburne | 31 min |
| Aug 8, 4:30 PM CDT | Special Weather Statement | BMX | Hale, Marengo, Perry | 45 min |
| Aug 8, 5:18 PM CDT | Special Weather Statement | BMX | Clay | 27 min |
| Aug 8, 5:22 PM CDT | Special Weather Statement | BMX | Marengo | 38 min |
| Aug 8, 5:39 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 51 min |
| Aug 8, 6:00 PM CDT | Special Weather Statement | BMX | Marengo | 30 min |
| Aug 8, 6:22 PM CDT | Special Weather Statement | BMX | Shelby | 38 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.